MAUDE Adverse Event Report: K2M, INC. SELF-TAPPING, VARIABLE SCREW; SIZE Ø4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. SELF-TAPPING, VARIABLE SCREW; SIZE Ø4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 8801-04016CA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
It was reported that approximately six-months post-operatively the locking mechanism of a two-level ozark plate disengaged at c6 and two ozark self-tapping screws at that same level migrated.This report captures the first of the two screws.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
B5: it was reported that approximately six-months post-operatively the locking mechanism of a two-level ozark plate disengaged at c6 and two ozark self-tapping screws at that same level migrated.This report captures the first of the two screws.

Brand Name
SELF-TAPPING, VARIABLE SCREW; SIZE Ø4.0X16 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16281141
Report Number3004774118-2023-00016
Device Sequence Number20515618
Product Code KWQ
UDI-Device Identifier10888857392878
UDI-Public10888857392878
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8801-04016CA
Device Catalogue Number8801-04016CA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale